# SDR AALA202307132394

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 8,989 hours, 2,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 70012101
- Part serial: 70012M9359
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 3,040 hours, 798 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING EMERGENCY EXIT SLIDE PROTRUDING ON OUTSIDE OF AIRCRAFT. REPLACED LEFT OVERWING EMERGENCY SLIDE PER JOB CARD 26L20025036.
